Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 580871, 5 pages
http://dx.doi.org/10.1155/2014/580871
Research Article

Blowup Phenomena for the Compressible Euler and Euler-Poisson Equations with Initial Functional Conditions

Department of Mathematics and Information Technology, The Hong Kong Institute of Education, 10 Lo Ping Road, Tai Po, New Territories, Hong Kong

Received 16 January 2014; Accepted 2 March 2014; Published 30 March 2014

Academic Editors: D. Baleanu and C. M. Khalique

Copyright © 2014 Sen Wong and Manwai Yuen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sen Wong and Manwai Yuen, “Blowup Phenomena for the Compressible Euler and Euler-Poisson Equations with Initial Functional Conditions,” The Scientific World Journal, vol. 2014, Article ID 580871, 5 pages, 2014. https://doi.org/10.1155/2014/580871.